IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Morphological and genetic evidence supports the existence of two species in the genus Ophelia (Annelida, Polychaeta) from the Western Meditererranean
Maltagliati, F.; Casu, M.; Castelli, A. (2004). Morphological and genetic evidence supports the existence of two species in the genus Ophelia (Annelida, Polychaeta) from the Western Meditererranean. Biol. J. Linn. Soc. 83(1): 101-113, 3 fig.
In: Biological Journal of the Linnean Society. Academic Press: London; New York. ISSN 0024-4066, more
Peer reviewed article  

Available in  Authors 

Keywords
    Ophelia bicornis Savigny in Lamarck, 1818 [WoRMS]; Marine

Authors  Top 
  • Maltagliati, F., more
  • Casu, M.
  • Castelli, A., more

All data in IMIS is subject to the VLIZ privacy policy Top | Authors